# SDR ASAA2018122637559

- Difficulty date: December 23, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 48,004 hours, 14,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH EMERGENCY EXIT LIGHT COVERS LOCATED OVER AISLE AT WING EXIT LOCATION FELL OFF ON TAKE OFF AND NOT SECURED. GROUNDED - YES. RESECURED BOTH EMERGENCY EXIT LIGHT COVERS LOCATED IN MIDDLE WALKWAY ON THE CEILING IN AISLE 16.
